# SDR BJNA020802

- Difficulty date: August 1, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LEADING EDGE RIB AT NR 2 SLAT ACTUATOR INBOARD CORRODED.  (M)
